Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MarieValencia

Very sudden massive breakout all over face

I've been off accutane for close to two years now and my acne gradually came back, but I had it somewhat under control. However, a week or so ago my face went batshit crazy and now I don't know what to do. I didn't do anything differently, didn't change a thing. Any idea what could be causing it? help :(

IMG_7662.JPG

IMG_7663.JPG

Share this post


Link to post
Share on other sites
With your Accutane course, you may not have been on it long enough, The purpose of a course of Accutane is to get the proper mg of the medication into your system to combat the type and severity of your acne, taking into account your weight. If you don't get enough of the medication, acne can and will come back, though usually a lot less. If it's not as bad as before, often another course isn't needed, but another type of medication, oral or topical, can be used just for random breakouts. If the breakouts continue or worsen, a second round of Accutane may be needed. Your skin may be purging as well.  Edited by JCD97b

Share this post


Link to post
Share on other sites

Regarding Isotretinoin (Accutane), relapses this bad usually present much sooner than 2 years post treatment. Also I would be almost certain that your Dermatologist would have been quite diligent in giving you the correct dose. Even if they are cautious and give you a lower dose, they usually extend the overall treatment period to ensure that you've received a certain amount over the whole course. Did you actually complete the course or terminate early? I know it's horrible stuff to be on. I've personally had 3 courses.

You said you haven't been doing anything differently, how about your diet, hydration and exercise? Very big players in maintaining clear skin. Are you currently taking any other medications or have you recently ceased any? What about stress/sleep? Any changes?

Regards,
Nathan

Edited by Nathan_NP

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×